Spherically symmetric non-statical solutions of Einstein's equations
Annales de l'I.H.P. Physique théorique, Volume 7 (1967) no. 2, p. 103-114
@article{AIHPA_1967__7_2_103_0,
     author = {McVittie, G. C. and Stabell, Rolf},
     title = {Spherically symmetric non-statical solutions of Einstein's equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {2},
     year = {1967},
     pages = {103-114},
     zbl = {0158.46503},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1967__7_2_103_0}
}
McVittie, G. C.; Stabell, R. Spherically symmetric non-statical solutions of Einstein's equations. Annales de l'I.H.P. Physique théorique, Volume 7 (1967) no. 2, pp. 103-114. http://www.numdam.org/item/AIHPA_1967__7_2_103_0/

Hoyle F., Fowler W.A., Burbidge G.R. and Burbidge E.M., 1965, « On Relativistic Astrophysics » in Quasi-Stellar Sources and Gravitational Collapse, edited by Robinson I., Schild A. and Schucking E.L., Univ. of Chicago Press.

Mcvittie G.C., 1966, « Gravitational Motions of Collapse or of Expansion in General Relativity », Ann. Inst. H. Poincaré, Sec. A, t. 6, 1967, p. 1. | Numdam

Mcvittie G.C., 1966 a, loc. cit. Appendix.

Synge J.L., 1960, Relativity: The General Theory, p. 1 and 39, North Holland Publishing Company, Amsterdam 1966 | MR 118457 | Zbl 0090.18504